# SDR P5CA2021062000245

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 41,597 hours, 6,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Faulted
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO. 4852A037 PART 1, SB 747-52-2307 FWD CARGO DOOR CONTROL SWITCH PAN CLIPS FOUND DISCREPANCIES.( EO. 4852A037 PART 1, SB 747-52-2307 FWD CARGO DOOR CONTROL SWITCH PAN CLIPS INSTALLED IAW RI-52-00-14681 REV A.  )
